# SDR DALA2015022701867

- Difficulty date: February 26, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 24-29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON FLOORBEAM -Y254 BETWEEN FRAME 24 TO FRAME 29 IN PASSENGER CABIN. REPLACED FLOORBEAM -Y254 BETWEEN FRAME 24 TO FRAME 35 IAW SRM 51-72-11 AND DWG D53110900.
